Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Pueblo, CO

June 8, 2014Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2014, 3:53 PM MDT for Las Animas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 3:53 PM MDT (21:53 UTC)
Expired
Jun 8, 2014, 4:45 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Las Animas County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:19 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS55 KPUB 082154
SVRPUB
COC071-082245-
/O.NEW.KPUB.SV.W.0063.140608T2153Z-140608T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 445 PM MDT

* AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RATON
  PASS...OR 8 MILES SOUTHEAST OF TRINIDAD...MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TRINCHERA AND RATON PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.

LAT...LON 3722 10438 3725 10400 3725 10396 3702 10391
      3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2153Z 260DEG 37KT 3706 10443 

HAIL...1.00IN
WIND...70MPH

$$

ETP
2 follow-up statements
029 
WWUS55 KPUB 082223
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT SUN JUN 8 2014

COC071-082245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-140608T2245Z/
LAS ANIMAS CO-
422 PM MDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SUGARITE CANYON STATE PARK...OR 12 MILES NORTHEAST OF RATON...MOVING
EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRINCHERA AND RATON PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.

LAT...LON 3716 10419 3725 10400 3725 10396 3702 10391
      3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2222Z 280DEG 20KT 3699 10425 

HAIL...1.00IN
WIND...60MPH

$$

ETP
620 
WWUS55 KPUB 082237
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SUN JUN 8 2014

COC071-082246-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-140608T2245Z/
LAS ANIMAS CO-
436 PM MDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 445 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.

LAT...LON 3716 10419 3725 10400 3725 10396 3702 10391
      3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2234Z 260DEG 37KT 3699 10425 

$$

ETP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM MDT, 27 minutes earlier.

Area forecast discussion, Jun 8, 3:26 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SUN JUN 8 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 312 PM MDT SUN JUN 8 2014

WILL HAVE TO BE BRIEF DUE TO ONGOING SVR WX. LINE OF STORMS NOW
EXTENDING FROM KLIC TO KPUB TO KTAD WILL CONTINUE ADVANCING EWD
AND EXIT INTO KS LATER THIS EVE. MAIN THREAT FROM THE LINE WILL
CONTINUE TO BE STRONG STRAIGHT LINE WINDS AND SOME HAIL UP TO
QUARTER SIZE. AN ISOLD TORNADO CANNOT BE RULED OUT. EXPECT CLEARING
OVERNIGHT WITH JUST SOME ISOLD SHOWER ACTIVITY. GFS CONTINUES TO SHOW
POTENTIAL FOR SOME WRAP AROUND SHOWERS/STORMS IN EXTREME SERN CO
TOMORROW...WHILE THE NAM CONTINUES TO BE DRY. WILL LEAN MORE TOWARDS
THE NAM...BUT MAINTAIN MARGINAL POPS NR THE KS BORDER. WILL BE A
RATHER COOL DAY IN THE WAKE OF THIS SYSTEM...WITH TEMPS LIKELY
IN THE 60S MOST OF THE DAY...REACHING HIGHS ONLY IN THE LOWER 70S.
IT SHOULD BE DRY WITH GUSTY NW WINDS ON THE BACKSIDE OF THE DEPARTING
LOW. ROSE

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 312 PM MDT SUN JUN 8 2014

MON NIGHT AND UPR RIDGE BEGINS BUILDING INTO THE STATE FROM THE
WEST...BRINGING DRY WEATHER TO THE FORECAST AREA.  THE RIDGE AXIS
MOVES OVR WRN CO ON TUE.  IT LOOKS LIKE MOST AREAS WL BE DRY ON
TUE...BUT THERE WL PROBABLY BE ENOUGH MSTR OVR THE AREA FOR SOME
SHOWERS/TSTMS TO DEVELOP OVR AND NR THE MTNS IN THE AFTERNOON HOURS
AND CONTINUING INTO THE EVENING. HIGH TEMPS ON TUE SHOULD BE A FEW
DEGREES ABOVE AVERAGE. ON WED A SHORTWAVE TROF IS EXPECTED TO MOVE
ACRS THE STATE...SENDING A FRONT THRU ERN CO LATE IN THE AFTERNOON.
THIS DISTURBANCE IS EXPECTED TO BRING ISOLD TO SCT PCPN CHANCES TO
MUCH OF THE FORECAST AREA...ALTHOUGH THE MTS WL LIKELY HAVE THE BEST
CHANCES. HIGH TEMPS ON WED SHOULD AGAIN BE ABOVE AVERAGE MOST
AREAS...UNLESS THE FRONT COMES THRU THE ERN PLAINS A LITTLE EARLIER.
SOME PCPN COULD LINGER WED NIGHT INTO THE LATE NIGHT HOURS.

ON THU...THE MTNS SHOULD SEE THE BEST CHANCES FOR PCPN...BUT SOME
ISOLD SHOWER/TSTMS WL LIKELY MOVE OFF THE MTNS AND OVR THE LOWER
ELEVATIONS.  IN THE WAKE OF THE FRONT...AND WITH EASTERLY UPSLOPE
FLOW ON THU...HIGH TEMPS ARE EXPECTED TO BE A LITTLE COOLER THAN ON
WED.  MOST OF THE AREA LOOKS DRY ON FRI...BUT THERE MAY BE A DRYLINE
NEAR THE KS BORDER WITH THE POTENTIAL FOR TSTMS TO FIRE ALONG THAT
BOUNDARY. IT IS TOO EARLY TO TELL WHERE THAT MAY ACTUALLY SET UP.

SAT A FRONT IS FORECAST TO BACK INTO THE SERN PLAINS IN THE
AFTERNOON AND MAY BRING PCPN TO THE ERN MTNS AND PLAINS...WHILE WRN
PORTIONS OF THE FORECAST AREA LOOK DRY.  THE GFS HAS DRY WESTERLY
FLOW ALOFT OVR THE AREA AND A DRY FORECAST...WHILE THE ECMWF HAS
MORE MSTR OVR THE AREA WITH PCPN DEVELOPING OVR THE ERN MTNS AND
PLAINS IN THE AFTERNOON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 312 PM MDT SUN JUN 8 2014

BLDU APPEARS TO BE OVER AT THE KALS TERMINAL...BUT WILL SEE GUSTY
WINDS CONTINUE THIS AFTERNOON...THEN DIMINISH THIS EVENING. HEAVIEST
CONVECTION HAS MOVED THROUGH KPUB AND KCOS...AND WHILE A SPOTTY TS
CAN NOT BE RULED OUT LATE THIS AFTERNOON OR EARLY EVE...PROBABILITY
IS LOW. WINDS WILL RELAX SOMEWHAT OVERNIGHT...BUT WILL REMAIN GUSTY
FROM THE N TO NW AT 20-30 KTS THROUGH MONDAY. OTHERWISE IT WILL BE
VFR. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
BLOWING DUST ADVISORY UNTIL 5 PM MDT THIS AFTERNOON FOR COZ070-
071.

&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, Jun 8, 12:02 PM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1202 PM MDT SUN JUN 8 2014

COZ058>089-093>099-091815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1202 PM MDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL IMPACT MOST OF SOUTHERN COLORADO
TODAY AS A STRONG UPPER LEVEL DISTURBANCE TRACKS ACROSS THE AREA
THROUGH EARLY EVENING. STORMS WILL CROSS THE I-25 CORRIDOR
BETWEEN 2 PM AND 5 PM...AND THEN TRACK EAST ACROSS THE REST OF
THE PLAINS INTO KANSAS BETWEEN 4 PM AND 7 PM. STORMS MAY LINGER
OVER THE FAR EASTERN PLAINS INTO THE EVENING HOURS BEFORE MOVING
OUT OF THE AREA ENTIRELY BY MIDNIGHT.

THE COMBINATION OF A STRONG UPPER LEVEL DISTURBANCE AND RICH LOW
LEVEL MOISTURE WILL RESULT IN CONCERNS OF HEAVY RAIN AND FLOODING
TODAY. THE THREAT OF FLOODING ON AREA BURN SCARS IS HIGHER TODAY
THAN IN PREVIOUS DAYS DUE TO THE STRENGTH OF THE DISTURBANCE
MOVING THROUGH AND THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE. THE
BURN SCARS IN PARTICULAR WILL HAVE TO BE MONITORED CLOSELY FOR
FLASH FLOOD POTENTIAL TODAY.

OTHER CONCERNS TODAY INCLUDE SEVERE WEATHER AND LIGHTNING.
STRONG TO SEVER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA.
THERE WILL BE A LOW THREAT OF TORNADOES...ESPECIALLY JUST EAST
OF THE MOUNTAINS. LARGE HAIL UP TO GOLF BALL SIZE WILL BE
POSSIBLE ACROSS THE EASTERN PLAINS...ALONG WITH WIND GUSTS TO
70 MPH. PEOPLE SHOULD MAINTAIN A CLOSE WATCH ON THE WEATHER TODAY.

WHILE SOME THUNDERSTORM ACTIVITY MAY LINGER OVER THE PLAINS INTO THE
EVENING HOURS...MOST ACTIVITY SHOULD BE EAST OF THE AREA BY AROUND
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LINGERING SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY MORNING
ACROSS THE FAR EASTERN PLAINS...AS THE UPPER LEVEL SYSTEM MOVES
EAST OUT OF THE AREA.

ISOLATED THUNDERSTORMS WILL RETURN TO THE HIGHER TERRAIN TUESDAY
AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING LIGHTNING
AND BRIEF PERIODS OF VERY LOCALIZED MODERATE TO HEAVY RAINFALL.

CONVECTION WILL BECOME MORE WIDESPREAD FOR WEDNESDAY AND
THURSDAY...AS A SHORTWAVE PASSES TO THE NORTH AND PUSHES A COLD
FRONT DOWN INTO EASTERN COLORADO. THIS WILL REINFORCE THE
AVAILABLE LOW LEVEL MOISTURE...WHICH SERVES AS THE FUEL FOR
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY THROUGH THE EVENING.

44/44

In the hours before

Special weather statement, Jun 8, 2:20 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT SUN JUN 8 2014

COZ084-085-082100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
220 PM MDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 300
PM MDT...

AT 220 PM MDT...AMATEUR RADIO OPERATORS REPORTED A STRONG
THUNDERSTORM OVER EASTERN COLORADO SPRINGS...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FALCON...PETERSON AFB AND CIMARRON HILLS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.

LAT...LON 3882 10475 3892 10476 3896 10442 3885 10438
TIME...MOT...LOC 2020Z 258DEG 19KT 3887 10472

PJC
Local storm report, Jun 8, 2:27 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     4 NE BLENDE             38.29N 104.50W
06/08/2014  M61 MPH          PUEBLO             CO   ASOS

&&

28
Local storm report, Jun 8, 2:28 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             SECURITY                38.75N 104.74W
06/08/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

28
Local storm report, Jun 8, 2:38 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HEAVY RAIN       2 SE PENROSE            38.41N 104.99W
06/08/2014  M0.72 INCH       FREMONT            CO   TRAINED SPOTTER

&&

28
Special weather statement, Jun 8, 2:40 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT SUN JUN 8 2014

COZ086-087-082115-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
240 PM MDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES UNTIL 315 PM MDT...

AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHEAST OF WALSENBURG...OR 27 MILES
SOUTH OF PUEBLO...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.

LAT...LON 3777 10457 3792 10468 3802 10460 3794 10438
TIME...MOT...LOC 2040Z 241DEG 35KT 3787 10455

PJC
Local storm report, Jun 8, 3:28 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HEAVY RAIN       4 WSW CALHAN            39.02N 104.38W
06/08/2014  M1.50 INCH       EL PASO            CO   AMATEUR RADIO

            FELL IN 30 MINUTES

&&

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:43 PM MDTSpecial Weather StatementPUBBent32 min
Jun 7, 9:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 8, 10:42 AM MDTSpecial Weather StatementPUBSaguache33 min
Jun 8, 11:10 AM MDTSpecial Weather StatementPUBSaguache35 min
Jun 8, 11:52 AM MDTSpecial Weather StatementPUBSaguache23 min
Jun 8, 12:14 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 8, 12:31 PM MDTTornado WarningPUBTeller29 min
Jun 8, 12:58 PM MDTTornado Warning Tornado observedPUBTeller32 min
Jun 8, 1:17 PM MDTSpecial Weather StatementPUBFremont43 min
Jun 8, 1:32 PM MDTSpecial Weather StatementPUBTeller58 min
Jun 8, 1:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 8, 1:40 PM MDTSpecial Weather StatementPUBTeller35 min
Jun 8, 1:44 PM MDTBlowing Dust AdvisoryPUBAlamosa, Conejos, Costilla, Rio Grande3 hr
Jun 8, 1:45 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller45 min
Jun 8, 2:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 8, 2:18 PM MDTTornado WarningPUBEl Paso, Pueblo27 min
Jun 8, 2:20 PM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 8, 2:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jun 8, 2:29 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 8, 2:36 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jun 8, 2:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jun 8, 2:43 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 8, 2:43 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Jun 8, 3:08 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero52 min
Jun 8, 3:20 PM MDTSevere Thunderstorm WarningPUBLas Animas40 min
Jun 8, 4:02 PM MDTSpecial Weather StatementPUBBent, Kiowa28 min
Jun 8, 4:39 PM MDTSpecial Weather StatementPUBBent, Kiowa, Prowers81 min
Jun 8, 4:49 PM MDTSpecial Weather StatementPUBBaca26 min
Jun 8, 5:24 PM MDTSpecial Weather StatementPUBKiowa, Prowers96 min
Jun 8, 5:31 PM MDTSpecial Weather StatementPUBBaca29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.